# SDR YENA2023081600948

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 67,567 hours, 24,344 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#2260, KIN-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO KIN) ' CLIMBING THRU 12000FT AIRCRAFT EXPERIENCED LARGE INCREASE IN AIR FLOW FROM ENVIRONMENTAL SYSTEM THAT CYCLED HI AND LOW HOT AIR VALVE CHECKED IN CLOSED POSITION AS PER MEL 2.4 MAX PSI DIFF NOTED AT 12000FT AS DIRT AND DUST CIRCULATING IN COCKPIT WE ASSUMED DEPRESSURIZATION AND RETURNED FOR LANDING; PERFORMED PRESSURIZATION TEST IAW AMM 05-53-00. NO LEAKS NOTED. OPS CHECKK OF CPC 1 & 2 IAW AMM 21-31-00. TEST OK. A/C OK TO CONTINUE SERVICE. BLOW-OUT PANELS IN AVIONICS BAYS AND CGO COMPARTMENTS ARE GOOD.'
